English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On stratified Mukai flops

MPS-Authors
/persons/resource/persons235066

Chaput,  Pierre-Emmanuel
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235271

Fu,  Baohua
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Chaput, P.-E., & Fu, B. (2007). On stratified Mukai flops. Mathematical Research Letters, 14(6), 1055-1067.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2AD9-9
Abstract
There is no abstract available